MAUDE Adverse Event Report: EXACTECH, INC. INTEGRIP MH CUP SZ 58MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. INTEGRIP MH CUP SZ 58MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 186-03-58
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Scar Tissue (2060); Synovitis (2094); Metal Related Pathology (4530); Bone Shedding Debris (4557)
Date of Event 04/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 36 months after a left total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear, bone shedding debris, metal related pathology, scar tissue, and synovitis.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: (b)(6) - 136-40-53 - novation gxl lnr +5 lat 40mm group 3 cups.(b)(6) - 170-40-00 - biolox delta femoral 40mm od, +0mm.(b)(6) - 188-01-11 - wedge plasma x/o sz 11.(b)(6) - 180-65-30 - alteon 6.5mm screw, 30mm.(b)(6) - 180-65-20 - alteon 6.5mm screw, 20mm.(b)(6) - 180-65-20 - alteon 6.5mm screw, 20mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2025-01075, 10885862220301.The most likely underlying cause for the revision reported is prosthesis wear and fracture and a combination of risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
INTEGRIP MH CUP SZ 58MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21552532
Report Number1038671-2025-01503
Device Sequence Number14571483
Product Code JDI
UDI-Device Identifier10885862244383
UDI-Public10885862244383
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K122798
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number186-03-58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date03/07/2025
Date Device Manufactured10/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexMale